MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,4.7,10,MTX,MG; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,4.7,10,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #3 was removed due to infection & bone loss.Implant become loose and swelling- antibiotic sub.Symptoms as a result of the event: abscess & pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k101977.H6: additional h6- patient codes: 1690: abscess, 4755: swelling/edema.

Brand Name
IMP,TSV,4.7,10,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25260247
Report Number0001038806-2026-02852
Device Sequence Number10541560
Product Code DZE
UDI-Device Identifier00889024019997
UDI-Public(01)00889024019997(17)300206(10)1295812
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTWB10
Device Lot Number1295812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight87 KG
Patient EthnicityNon Hispanic